Hi this is my first post on this forum, I went to the doctor the other day for a sinus infection. He prescribed me Amoxicillin and ear drops Cortisporin Otic Solution- for my ear pain. The amoxicillin I am taking and so far no effect with my Tinnitus, I know this is pretty much ok with Tinnitus patients. My question is are the are drops going to bother my Tinnitus? I used the drops one time yesterday. The prescription said 4-6 drops every 4-6 hours. I asked the doctor and he said "No it has go to into my middle ear to cause damage and my eardrum is fine, so it will not get through." I also asked the pharmacist and he said that it will not bother my Tinnitus. I also looked it up online and it said the same thing as the doctor it has to get to the middle ear to do any damage. It also said after prolonged use it it might cause hearing loss. I am terrified to use these drops but also scared that if I do have an infection it will make my tinnitus worse forever. Has anyone used these drops and if so did your Tinnitus get worse? If it did did it go back after you stopped using it? Or should I use my mom's old remedy olive oil warm and a cotton ball? Will that effect my Tinnitus? It never has in the past but now with my Tinnitus crazy I am worried about everything. Thanks!!